MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 T3 6/100/135; STENT, SUPERFICIAL FEMORAL ARTERY

BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 T3 6/100/135; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 430502
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
The pulsar-18 t3 peripheral self-expandable stent system was selected for treatment of a moderately calcified lesion (70 percent stenosis degree) in a mildly tortuous part of the mid renal artery.After pre-dilatation of the lesion in the renal artery the vessel was still not good.Therefore, the pulsar-18 t3 was used but huge resistance during delivery was experienced, the device could not cross the curve and the shaft was kinked during the procedure.
 
Additional Manufacturer Narrative
The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that the device shows no damages, deformations or irregularities.The diameter of the retractable shaft complies with the specification.After flushing, a 0.018 inch reference guide wire could be fully introduced with no unusual friction.The guidewire and the introducer sheath used in the intervention were not returned.The provided image was reviewed.A device is visible in the renal artery, but the resolution of the image does not allow to tell if it is the complaint device.The provided material does therefore not provide further relevant information regarding the root cause of the complaint.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.During final inspection, every stent system undergoes visual inspection, and the outer shaft diameter is measured to 100 percent.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.It should be noted that the pulsar-18 t3 is indicated for use in patients with atherosclerotic disease of the superficial femoral, proximal popliteal and infrapopliteal arteries.

Brand Name
PULSAR-18 T3 6/100/135
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key21194326
Report Number1028232-2025-00335
Device Sequence Number20722791
Product Code NIP
UDI-Device Identifier07640130447004
UDI-Public(01)07640130447004(17)2604
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
P160025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2026
Device Model Number430502
Device Catalogue Number430502
Device Lot Number03232398
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date01/20/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown